Open Access
Translator Disclaimer
2001 Coarse homology theories
Paul D Mitchener
Algebr. Geom. Topol. 1(1): 271-297 (2001). DOI: 10.2140/agt.2001.1.271

Abstract

In this paper we develop an axiomatic approach to coarse homology theories. We prove a uniqueness result concerning coarse homology theories on the category of “coarse CW–complexes”. This uniqueness result is used to prove a version of the coarse Baum–Connes conjecture for such spaces.

Citation

Download Citation

Paul D Mitchener. "Coarse homology theories." Algebr. Geom. Topol. 1 (1) 271 - 297, 2001. https://doi.org/10.2140/agt.2001.1.271

Information

Received: 12 February 2001; Revised: 10 May 2001; Accepted: 16 May 2001; Published: 2001
First available in Project Euclid: 21 December 2017

zbMATH: 0978.58011
MathSciNet: MR1834777
Digital Object Identifier: 10.2140/agt.2001.1.271

Subjects:
Primary: 55N35, 55N40
Secondary: 19K56, 46L85

Rights: Copyright © 2001 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.1 • No. 1 • 2001
MSP
Back to Top